# SDR P5CA0401105

- Difficulty date: June 20, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 86,515 hours, 18,974 cycles
- Engine: Ge CF650E2
- Engine time: 94,468 hours, 16,777 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 9120M43G03
- Part serial: 2227
- Condition: Leaking
- Location: Nr 3 Eng Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

FUEL DRAINING FROM DRAIN MAST NR 3 ENGINE PORT ON ENGINE START.  REPLACED NR 3 ENGINE VBR FUEL MANIFOLD ASSY AS PER MM 75-32-00.  OPS & LEAK CHECK OK AS PER MM 71-00-00 TEST NR 3.
